# SDR ASOA2013100709153

- Difficulty date: October 2, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 22,211 hours, 20,742 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 205
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO .2500 FT CRACKED ON BULKHEAD AT FS 202.75 AT PARKING BRAKE CABLE ENTRY/EXIT POINT.  FS 202.75 BULKHEAD CRACKS COMPLETED, ACFT RETURN TO SERVICE.
